MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION VU MESH VBR SYSTEM; 12MM SQ CAGE X 15MM LONG

SEASPINE ORTHOPEDICS CORPORATION VU MESH VBR SYSTEM; 12MM SQ CAGE X 15MM LONG
Model Number 15-10-1215
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
A patient recently underwent spinal surgery in which seaspine's vumesh vertebral body replacement system was utilized.On (b)(6) 2023.Easpine was notified that during a standard follow-up x-ray, it was detected that a tantalum marker/bead had become detached from the vumesh interbody.
 
Additional Manufacturer Narrative
The implant and bead remain in the patient and no revision surgery has been scheduled or performed to date.No lot information was made available for the implant, making it challenging to trace any specific manufacturing or quality control issues.There has been no reported injury or adverse event associated with the implant.Additionally, there have been no other complaints for the failure mode or sku.Analysis of the x-ray provided revealed the implant appears to be in its intended position and does not exhibit any obvious signs of fracture or dislodgment.The interbody appears to be structurally intact.There is no evidence of abnormal tissue response or inflammation in the proximity of the implant.There has been no patient injury as a result of the failure reported.Given the limitations of the analysis, a definitive root cause for the reported concern could not be identified.Should additional information become available or if further action is required, this complaint may be reopened and further investigated.Review of labeling: possible adverse events.Bending, disassembly, or fracture of implant and components.

Brand Name
VU MESH VBR SYSTEM
Common Device Name
12MM SQ CAGE X 15MM LONG
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
audrey mudderman
5770 armada dr.
carlsbad, CA 92008
MDR Report Key17827002
Report Number3012120772-2023-00028
Device Sequence Number6124953
Product Code MQP
UDI-Device Identifier10889981036225
UDI-Public10889981036225
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-10-1215
Device Catalogue Number15-10-1215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown